Jump to content
Important Survey - Please Participate ×

I so need help please!


[...]

Recommended Posts

I have never felt this bad in my whole life, and I’m old! Rapid heart rate if I just walk across the room. Worst fatigue I have ever had. Severe abdominal issues. Burning from my mouth to my pelvic area. Metallic taste in my mouth. Pain and burning in left arm with burning in both arms. Air hunger. Heart palps. Vibrating. Please someone tell me I’m not dying!

 

Thanks!

Link to comment
Share on other sites

My thoughts are with you SJS... Big Hugs.. Oo

Trust in the process, as horrid as it must be right now, and things will slowly get better...

Remember the tools of distraction and self care/pampering/anything nice, -minute by minute if need be atm...

 

Sorry, im pretty crap with these type of words, but my heart goes out to you for sure...

 

:smitten:

Link to comment
Share on other sites

I am so sorry you are really suffering, It seems so unfair to taper for as long as you have and come so far to be hit this way

 

There seems to be something about this time in the recovery process where it really hits, 

 

I have suffered more this last few weeks than ever before,

 

Had an horrendous night and terrible day , feel as if both arm are dead as if I have been lying on them and they tingle but wont come back , It's so scary 

 

I have read that people start to pick up in the 6-8 month period, Maybe this is the time when major adjustment is happening, The drug all gone at last and yet the receptors not recovered enough to cover all the glutamate we produce each day when eating

 

 

It will pass  as we move further forward , and life will improve for both of us, 

 

 

Thinking of you

 

Jen

Link to comment
Share on other sites

Thank you so much, Jen. I’m sorry you are suffering as well. I had 2 pretty good days and then at 2 am this morning I’m in agony! I did get several things done and have tried to distract. I too started having the same symptoms in my left arm that you described. I thought I might be having a stroke! I feel better after reading your description of how your arms feel.

 

I also  believe we are healing and relief will come soon. It’s so comforting to hear from others who are going through the same thing.

 

I pray for better days ahead for us both. Please stay in touch!

 

Blessings of comfort and healing, Sandy

Link to comment
Share on other sites

You're not dying, I promise! It just feels like we are  :sick: I got slammed at two months off and again @ 14 months and I'm still trying to get back to baseline $hitty.  I tapered slowly too, so this has been a shock and very upsetting as you know, I'm sure. Luckily it eases up for a few hours every few days and I can feel glimpses of healing. Know you're not alone and things are going to get better and better. Hang in there  :smitten:
Link to comment
Share on other sites

You are not dying. I felt awful at 4 months off - worse than my taper. But it does get better. This does end and you will be okay. Until then, take absurdly good care of yourself because all the little coping strategies that get you through minute by minute are worth it. Acceptance is a survival skill. The only way out is through. What you are experiencing is real, and it is distressing, but it will not kill you. And it will pass.
Link to comment
Share on other sites

I thought I was dying too.  You are not, but it certainly feels that way I know. 

 

I tried to tell my sister of this Hell and though she listened kindly knew she really didn't understand.  :'(

 

We are going to be so strong when this is done. 

Link to comment
Share on other sites

You aren't dying, you are in recovery from withdrawal. Withdrawal from a very strong drug.

 

Right now your muscles, nerves, all parts of your body are hyperaware and overreacting.  They have been dulled by the benzo are now waking up.  This period can be tough, I remember getting new symptoms at 4 months off, what an unpleasant surprise that was. 

 

The massive changes that benzos make to the nervous system can't be reset quickly, it takes time.  However, I do believe the system is resilient and will seek to find balance again.

 

Keep distracting and keep believing.

 

pianogirl  :smitten:

Link to comment
Share on other sites

×
×
  • Create New...